# SDR C2XA07IA090

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 9,936 hours, 5,311 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 5311
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2887, DURING SCHEDULED MAINTENANCE THE RT OVERWING EMERGENCY EXIT LIGHT DID NOT ILLUMINATE WHEN TESTED. MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY POWER SUPPLY, OPERATIONALLY TESTED THE LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
